MAUDE Adverse Event Report: HUDSON CONCHA NEPTUNE; HUMIDIFIER, RESPIRATORY GAS, (

HUDSON CONCHA NEPTUNE; HUMIDIFIER, RESPIRATORY GAS, (
Model Number IPN913776
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A verification of the reported failure mode was conducted, and 8 devices were taken from current production (425-00 concha neptune lot # 73h210002r) at the manufacturing facility and were inspected.During the test, issue reported "unit is not heating prior to use" was not observed in the current manufacturing process.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported that the unit "would not heat".No patient involvement reported.

Brand Name
HUDSON CONCHA NEPTUNE
Common Device Name
HUMIDIFIER, RESPIRATORY GAS, (
MDR Report Key12647034
Report Number3003898360-2021-00948
Device Sequence Number13776978
Product Code BTT
UDI-Device Identifier14026704646811
UDI-Public14026704646811
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K131912
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN913776
Device Catalogue Number425-00
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2021
Initial Report FDA Received Date10/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1